# SDR DALA1208187003

- Difficulty date: February 13, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 54,358 hours, 6,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY LIGHTS AT SEATS 10BC TO 13BC WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE BATTERY CHARGER AT 2R AFT INOPERATIVE AND REPLACED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE BATTERY CHARGER WAS REPLACED.
